# SDR UPS07M51191

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR SLIDE BOTTLE TEST BUTTON DIM WHEN TESTED.  REMOVED AND REPLACED LT ENTRY DOOR SLIDE PUSH TO TEST BATTERY AND OPS CHECKS OK PER MM 25-61-06.  A/C OK TO CONTINUE SERVICE.
